# SDR PLG32596DG2

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM - DURING ROUTINE C-CHECK INSPECTION, CRACKS WERE FOUND ON RIBS ON LEFT AND RIGHT INBOARD MOST WING LEADING EDGES AND RIGHT WING LEADING EDGE JUST OUTBOARD NACELLE.  ALL CRACKS WERE REPAIRED IAW SAAB SRM CHAPTERS 51-57.  (M)
